| Model Number |
8975 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd ultra-fine¿ mini pen needle experienced the cannula breaking off.The following information was provided by the initial reporter: consumer reported finding one of the 25 pen needles supplied with the end needle broken.
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: no samples were returned therefore the complaint could not be confirmed and the root cause is undetermined.A lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed as per the applicable operations and met qc specifications.